Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i2.30
pages 30-37

Investigation of Solutions of Linear Problems of Euclidean Combinatorial Optimization on Permutations with Additional Restrictions. Part III

Oleg A. Yemets
Poltava University of Economics and Trade, Poltava
Natalya Yu. Ustian
Limited Partnership "SimCorp Ukraina", Poltava, Ukraine

ABSTRACT

The extension of the well-known method of solving the systems of linear inequalities for finding the general formula of the points of a permutation polyhedron with additional restrictions is studied.

REFERENCES

  1. Yemets O.A., Ustian N.Yu., Investigation of solutions of linear problems of Euclidean combinatorial optimization on permutations with additional restrictions, Part I.

  2. Yemets O.A., Ustian N.Yu., Investigation of solutions of linear problems of Euclidean combinatorial optimization on permutations with additional restrictions, Part II.

  3. Chernikov S.N., Linear inequalities.

  4. Chernikova N.V., An algorithm for finding a general formula of nonnegative solutions of system of linear equations.

  5. Motzkin T.S., Raiffa H., Thompson G.L., Thrall R.M., The double description method, Matrix games, Sbornik perevodov “Matrichnyye igry”, Ed. by N.N. Vorobiev.

  6. Burger E., Uber homogene lineare Ungleichungssysteme.


Articles with similar content:

Investigation of Solutions of Linear Problems of Euclidean Combinatorial Optimization on Permutations with Additional Restrictions. Part I
Journal of Automation and Information Sciences, Vol.43, 2011, issue 3
Natalya Yu. Ustian, Oleg A. Yemets
Constructing Maximal Sets of Practical Weak Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 7
Fedor G. Garashchenko, Vladimir V. Pichkur
Properties of Optimal Sets of External Practical Weak Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Fedor G. Garashchenko, Vladimir V. Pichkur
Simplex Shape of the General Permutable Polyhedron Specified by Irreducible System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 2
Mariya V. Leonova , Oleg A. Iemets
On one Problem of Optimization of a Linear Fractional Function on Permutations
Journal of Automation and Information Sciences, Vol.42, 2010, issue 4
Georgiy A. Donets, Lyudmila N. Kolechkina